# SDR DALA2022072805190

- Difficulty date: July 27, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 88,494 hours, 40,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 EMERGENCY LIGHT SWITCH COVER - WHEN COVER CLOSED, EMER LIGHTS UNARMED LIGHT IS ILLUMINATED. CORRECTIVE ACTION: R/R'D EMER LIGHTS/PASS OXY CONTROL PANEL PER B757 AMM 33-51. ALL CHKS GOOD. (8972954)
